# SDR AALA2019062549048

- Difficulty date: June 21, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 66,270 hours, 29,915 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R1031
- Condition: Leaking
- Part time: 51,243 hours, 19,268 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A REPORTED ODOR AFT OF CABIN 10 MINUTES PRIOR TO LANDING, PAX WERE COUGHING AND REPORTED BURNING EYES. MAINTENANCE DETERMINED APU TO BE THE SOURCE.  MAINTENANCE REMOVED AND REPLACED THE APU IAW CARD 26L31049005. OPS CHECKED GOOD.
